Ask The Doctor > Questions & Answers > Use of both Tenex and Ritalin

Use of both Tenex and Ritalin

Patient: Can Tenex and Ritalin be used together? I heard it can cause an irregular heartbeat, but also that there is a benefit to taking the two drugs together when you have ADHD.

 

 

Doctor: Thank you for your question. Guanfacine (tenex) and methylphenidate (ritalin) if taken together can cause irregular rhyt hms of the heart which can cause dizziness, palpitations, and fainting. We recommend that you consult your doctor prior to taking these medications together. If you start experiencing any of these symptoms please see your doctor immediately.Thank you for choosing AskTheDoctor.com

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment